홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2000 / vol.3 / no.1)
Representations of Binary Forms by Quinary Quadratic Forms
Byeong-Kweon Oh
Pages. 102-107     



In this article, we survey our recent results about the
representations of (positive definite integral) binary forms by
quinary quadratic forms. In particular, we will give various
examples of quinary forms that are 2-universal, even 2-universal,
almost 2-universal and its candidates.



1. Introduction 2. (Even) 2-universal quinary $Bbb{Z}$-lattices 3. Almost 2-universal quinary $Bbb{Z}$-lattices



representation of binary forms, quinary forms



11E12, 11H06